# SDR HNAA2024040100241

- Difficulty date: March 14, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 42,307 hours, 37,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 28-29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00192 CENTER Y 0 FLOOR BEAM LH FLANGE IS CORRODED BETWEEN FRM28 AND FRM29.  REPAIRED CENTER Y 0 FLOOR BEAM LH FLANGE IS CORROSION BETWEEN FRM28 AND FRM29 IAW EMB-145 SRM 53-22-10-RE AND PIEDMONT EO1-53-24-0210
